Nov 2, 2011
I am taking combivir kaletra and viread for HIV I have been on this regiment for 7 years with no problems. My viral load is currently undetectable and my T cell count fluctuates somewhere between 550 and 800.lately I have had some weight loss and a lot of fatigue. I have been diagnosed with low testosterone and have been given injections of 100mg testosterone cypionate once a week. I have been gaining weight and feel great. Im in the best shape Ive been in in ten years. Is this a safe combination and if so for how long.
Response from Mr. Vergel
When you are diagnosed with testosterone deficiency and start testosterone replacement therapy, assume it is for life much like you take your HIV meds forever. Your body is not producing the levels of testosterone considered "normal" for your age. Stopping testosterone will make you feel just like you did before you started it.
Testosterone replacement is not to be "cycled" like anabolics such as nandrolone or oxandrolone used for increasing lean body mass in those who have unintentional weight loss. It is a therapy to normalize your testosterone.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling Lips After Oral Sex On A Woman What Are The Chances Of HIV
- Tingling Lips After Touching Penis Worried I Have HIV
- Can I Get Crabs With Condom On?
- Can Trichomoniasis Cause Red Bumps In Genital Area?
- Can Hiv Be Transmitted From A Surface Scratch?
- Does Alcohol Kill Hiv In Your Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.